American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11S40) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 11 of 11 found      Go to page: 1

[1] Raf Cluckers. Exponential sums: Questions by Denef, Sperber, and Igusa. Trans. Amer. Math. Soc. 362 (2010) 3745-3756. MR 2601607.
Abstract, references, and article information   
View Article: PDF

[2] Ki-Seng Tan. Generalized Stark formulae over function fields. Trans. Amer. Math. Soc. 361 (2009) 2277-2304. MR 2471918.
Abstract, references, and article information   
View Article: PDF

[3] Willem Veys and W. A. Zúñiga-Galindo. Zeta functions for analytic mappings, log-principalization of ideals, and Newton polyhedra. Trans. Amer. Math. Soc. 360 (2008) 2205-2227. MR 2366980.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Kathleen Hoornaert. Newton polyhedra, unstable faces and the poles of Igusa's local zeta function. Trans. Amer. Math. Soc. 356 (2004) 1751-1779. MR 2031040.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Raf Cluckers. Analytic $p$-adic cell decomposition and integrals. Trans. Amer. Math. Soc. 356 (2004) 1489-1499. MR 2034315.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] W. A. Zúñiga-Galindo. Igusa's local zeta functions of semiquasihomogeneous polynomials. Trans. Amer. Math. Soc. 353 (2001) 3193-3207.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] David Borwein, Jonathan M. Borwein and Christopher Pinner. Convergence of Madelung-like lattice sums. Trans. Amer. Math. Soc. 350 (1998) 3131-3167. MR 1433111.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Shu-Leung Tang. Congruences between Modular Forms, Cyclic Isogenies of Modular Elliptic Curves, and Integrality of $p$-adic $L$-Functions. Trans. Amer. Math. Soc. 349 (1997) 837-856. MR 1376558.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Willem Veys. On Euler characteristics associated to exceptional divisors . Trans. Amer. Math. Soc. 347 (1995) 3287-3300. MR 1308026.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Tatsuo Kimura. Arithmetic calculus of Fourier transforms by Igusa local zeta functions . Trans. Amer. Math. Soc. 346 (1994) 297-306. MR 1267223.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Xiao-Wei Zhu. The classification of spinors under ${\rm GSpin}\sb {14}$ over finite fields . Trans. Amer. Math. Soc. 333 (1992) 95-114. MR 1102227.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 11 of 11 found      Go to page: 1